# SDR AALA201910289024

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,567 hours, 26,176 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: L3942
- Condition: Worn
- Location: Nlg
- Part time: 60,736 hours, 25,962 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: N/W GEAR HAS VIBRATION ON TAKEOFF ROTATION. REMOVED AND REPLACED TORQUE LINK ASSY IAW AMM TASK 32-21-27.
